Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Missed period with negative HPT. Took estil and progestil tablet. What should I do?

hello doctor , i havnt had my period. I got my period on 8th January as My date was 8th Jan. Its 20 days above I had sex with my partner on 28 Jan after that i did not have my period on 8th Feb. Its 5 days over and I took two hpt , both are negative. Earlier my doctor had suggested me to took estil and progestil tablet for three days. I finished my tabs and I was ok last month, now pls suggest if i can take the same medicine again pls advise What should i do. Plz help.please sugest some medicine. shalini
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thank you for your query.
You should investigate yourself for cause of delayed cycles.
It could be stress, anxiety, weight fluctuation, thyroid disorder or polycystic ovaries.
Also, do not take hormonal preparations like estrogen and progesterone tablets without examination and prescription by a gynecologist, as sometimes, some coexistent condition maybe undiagnosed.
Please consult your gynecologist.
Take care.
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor